# SDR P5CA9701151

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 - M/D BS 440 LBL 11 TO RBL 11 FLOORBEAM LOWER CHORD DRIP SHIELD SURFACE FOUND CORRODED.  CORROSION REPAIRED PER BOEING SRM 51-10-01 AND 51-40-02.
